# SDR ASAA0310083

- Difficulty date: March 4, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654585545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOOR WEB AT BS 950-993, RIGHT BUTTOCK LINE 55 CORRODED.  REMOVED AND REPLACED FLOOR WEB PER SRM.  (M)
